T Nation

MAG-10 and Sex


#1

I've been taking MAG-10 for 2 -2 week cycles with two weeks in between as recommended.It has been working great and and Ive really made some gains on it. The first cycle I didn't take any nolva or anything because the guys on here said I didn't need to-there were no problems.

After questioning it on another site It was recommended that I take nolvedex for PCT. Well I'm taking nolva after my second cycle and frankly I think I'm having a hard time getting an erection. Is this because of the nolva? Or the MAG-10? Would some clomid help?-thanks


#2

MAG-10 will cause supression....its not the nolva.


#3

First of all, Nolvedex (Tamoxifen) is serious overkill for PCT with MAG-10. I have yet to hear or see anyone that experienced gyno out of using MAG-10, as long as it's in the recommended cycles. Alpha Male is more than enough.

Also, I've never heard of anyone having ED after using MAG-10. Decreases in libido, yes, but ED? No.

Tamoxifen has the interesting side effect of being a blood coagulant. It might be that, but I'm just guessing here.

Try taking some aspirin. Seriously. It counteracts the coagulant effects, and it won't hurt anyway.

I really doubt clomid (Clomiphene citrate) would help -- unless you were getting gyno even with the Tamoxifen -- since that's just another anti-estrogen. That would be kinda like trying to kill a fly with a bazooka.


#4

So what should I do?


#5

Nolvadex and Clomid, in this case, are used for PCT, not as anti-E's. They're meant to restore your natural testosterone production, and not as gyno prevention.


#6

So if nolva and clomid restore test production wouldnt it make sense to take it?


#7

You are trying to separate two things that are not separate...

Clomid is a weak estrogen that acts to block estrogen receptors as well as stimulate gonadotropin releasing hormone (GnRh) release.

Some have reported that Novaldex may be more effective at GnRH stimulation than clomid.

An increase in GnRH will increase FSH and LH, which, as a SECONDARY effect, increases T in males.

My point is that since Novaldex is a MORE effective at GnRH stimulation, if the problem is lack of T, Clomid won't help...


#8

You're already on Nolva. Take the Aspirin. Seriously.


#9

disregard all this...

nolvadex or clomid are definately NOT overkill for PCT after successive MAG-10 cycles. Alpha Male, or any other similar product may NOT be more than enough if he has run back to back MAG-10 cycles.....it IS supressive.....and one persons sensitivity and ability to recover can differ greatly from the next person. the use of a SERM would not be for gyno protection....in this case it is for recovery/PCT/restoration of HPTA function.

loss of libido is a result of being shutdown...and its pretty friggin hard to get an erection if you have no sex drive to begin with....the two go hand in hand on that level.

for the original poster, continue with the nolva. 20-40 mg ED should be fine...although i personally prefer clomid fo PCT...nolva will work. add in a high quality test booster (Alpha Male
or TRIBEX) plus some ZMA and you should be well on your way.

good luck


#10

Whats a good dose of clomid?


#11

Considering that Nolvadex and Tribulus increase T through the same pathway (by increasing GnRH which increases FSH and LH with in turn increase T), with Tribulus being much less effective, explain to me how the heck ADDING TRIBEX to Nolva helps? It would be far more effective to increase the dosage of Nolva...

That does remind me, though, that RED KAT, since it has a different pathway than Tribulus or Tamoxifen, might indeed help.

(Alpha Male does also have Eurycoma longifolia, but since the Tribulus would be useless it's probably best to just stick with RED KAT)


#12

adding TRIBEX certainly wouldn't hurt, it has a synergistic effect with the ZMA since they work through different pathways, and the avena sativa in it may help reduce SHBG levels...and no, increasing the nolva dosage is not really the answer...more is not always better. i love how you just conveniently skipped through my last post which poked holes all throughout your bullshit and overly generalized advice, and chose to nitpick something like adding tribulus to your PCT plans. the off topic and political forums are calling you back brother.

Pa...in your other thread you said that you had a nolva/clomid blend...stick with the dosage recommended ....2 ml's of solution will give you 100 mg clomid and 20 mg nolva ED...standard and effective PCT dosages.


#13

If you were Cy or somebody that actually had a hint of scientific understanding of Endocrinology, I would not have even posted here to begin with.

But, honestly, I'm sick of seeing you here posing as some big expert on something you clearly only have an empirical understanding of (and that's putting it mildly). So since I'm in San Diego for the long weekend, I asked a few friends from the UCSD to help. Our mistake for trying. I guess people that actually listen to the stuff you seem to continuously pull out of your behind deserve whatever the results they have...

So don't worry. We won't mess with your little turf anymore.

Have a great 2006!


#14

Damn, I love the Nation.

JW


#15

Ok no fighting here I need help


#16

well to put it mildly...your posts reek of textbook, regurgitated info.

to cut through the bullshit....your original post was wrong since you made some very obvious oversights and jumped directly into a response which did not address the question posed.

you did a harlem shuffle straight by the original question and went into some ridiculous discussion about how nobody gets gyno from MAG-10, and nobody gets ED, and how nolva is overkill blah blah blah. who the fuck was talking about gyno?! the original poster is having libido and ED type problems post cycle.

and nolvadex is definately not overkill after successive cycles. you do realize that when you boil it all down MAG-10 is basically AAS...and use can and will cause supression. also, every individual is different, so the people you have "heard of" who never experience any issues while using MAG-10 may react differently and recover quicker than this guy.

and with low or no libido, how on earth could you expect to get an erection? even using cialis or viagra may not be a solution. all the stimulation in the world may not work when someone has low sex drive.

no issues with suggesting aspirin.

do have an issue with not answering the original question. what good did your post do besides give misleading info which in no way will help with this guys problem? you got called on it, and didn't like it...so boo fucking hoo.

oh and any fool who can read, analyze and process information can become an armchair "expert". thats what research is all about. and since i have 2 science degrees i think that it would be a logical assumption that i could read med papers, articles, posts etc etc etc and make heads and tails out of them.

am I always right? is bushy, wideguy, P-22, MK, ubi, RJ or any of the other guys who regularly post here always correct? hell no. but at least we try to give advice with the proper intentions. if that comes off as acting like a big shot expert.....than i refuse to apologize.


#17

According to Dan Duchaine a little estrogen is neccessary for the male libido. An estrogen blocker like Nolvadex will interfere with this.

I've noticed a decrease in libido on both Clomid and Nolvadex. So I tend to believe this.


#18

was this during PCT? clomid and nolva are SERMS, they only block certain estrogen recpetor sites. if your use was for PCT purposes, wouldn't it make more sense to blame the loss of libido on the removal of exogenous T and having supressed endogenous T production? An AI would be more likely to kill libido.


#19

last post adressing hspder.....i have a huge issue with the comment that i'm just some dumb uneducated wannabe giving incorrect advice to the masses. by saying that, you not only disrespect me, but slap every active member in this and the numerous other forums online in the face.

99.9% of us are not endocrinologists....and the extremely vast majority have no medical background whatsoever (although that does not garauntee "expert" status). respected members ( i could care less if anyone respects me on here, the internet is not the end all and be all of my life) on this site and others tend to have done the appropriate amount of research and legwork.....which is just logical if you choose to introduce these substances into your body and remain safe/healthy....and do not deserve to be denigrated by small minded fools throwing their 2 cents in for the first time in over 500 posts. myself and these other fellows have done the extensive research (not all i know, but the responsible ones) and have the real world experiences attributed to feeling and seeing the effects and sides/ how to counteract them, of AAS firsthand.

sitting here and having in depth technical discussions using high and mighty medical/anatomical terminology is great and interesting/educational/thought provoking......but too much is lost in translation. lay-mans terms and down to earth real world advice based on both educational AND hands on experiences is the best way to go .......which is what you seem to resent so much.......


#20

JUICE, AMEN BRO!!

JW